Follow
Kamal Soltanov
Kamal Soltanov
Other namesKamal N. Soltanov, Soltanov K. N., Soltanov K.
Emeritus Professor Mathematics of IMM of Azerbaijan NAS
Verified email at hacettepe.edu.tr
Title
Cited by
Cited by
Year
On some modification Navier–Stokes equations
KN Soltanov
Nonlinear Analysis: Theory, Methods & Applications 52 (3), 769-793, 2003
432003
Some nonlinear equations of the nonstable filtration type and embedding theorems
KN Soltanov
Nonlinear Analysis: Theory, Methods & Applications 65 (11), 2103-2134, 2006
292006
Perturbation of the mapping and solvability theorems in Banach space
KN Soltanov
Nonlinear Analysis: Theory, Methods & Applications 72 (1), 164-175, 2010
202010
Some applications of nonlinear analysis to differential equations
KN Soltanov
Elm, Baku 292, 2002
202002
On Semi-Continuous Mappings, Equations and Inclusions in a Banach Space
KN Soltanov
Hacettepe Journal of Mathematics and Statistics 37 (1), 9-24, 2008
192008
ON NONLINEAR EQUATIONS OF THE FORM F (x,\, u,\, Du,\,\Delta u)= 0
KN Soltanov
Sbornik: Mathematics 80 (2), 367-392, 1995
161995
Nonlinear equations in non-reflexive Banach spaces and strongly nonlinear differential equations
KN Soltanov, J Sprekels
WIAS, 1998
151998
Solvability of nonlinear equations with operators in the form of the sum of a pseudomonotone and a weakly compact operator
KN Soltanov
Doklady akademii nauk 324 (5), 944-948, 1992
15*1992
On noncoercive semilinear equations
KN Soltanov
Nonlinear Analysis: Hybrid Systems 2 (2), 344-358, 2008
142008
Nonlinear mappings and the solvability of nonlinear equations
KN Soltanov
Doklady Akademii Nauk 289 (6), 1318-1323, 1986
141986
Some embedding theorems and their applications to nonlinear equations
KN Soltanov
Differentsial'nye Uravneniya 20 (12), 2181-2184, 1984
131984
Some imbedding theorems and nonlinear differential equations
KN Soltanov
Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci 19 (5), 125-146, 1999
121999
Imbedding theorems for nonlinear spaces and solvability of some nonlinear noncoercive equations
KN Soltanov
Manuscript, B91, 1996
121996
Existence and nonexistence of a global solution of some nonlinear elliptic-parabolic equations
KN Soltanov
Differentsial'nye Uravneniya 29 (4), 646-661, 1993
121993
Remarks on separation of convex sets, fixed-point theorem, and applications in theory of linear operators
KN Soltanov
Fixed Point Theory and Applications 2007, 1-14, 2007
102007
Some Boundary Problem for Emden-Fowler type Equation
KN Soltanov
Proc. of FSDONA-2004, Publ. Math. Inst. Acad. Sci. Czech Rep., Praha, 311-318, 2005
102005
Solvability of equation of Prandtl-von Mises type, theorems of embedding
KN Soltanov, M Akmedov
Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci 37 (1), 143-168, 2017
92017
On equations with continuous mappings in Banach spaces
KN Soltanov
FUNCTIONAL ANALYSIS AND ITS APPLICATIONS C/C OF FUNKTSIONAL'NYI ANALIZ I EGO …, 1999
91999
On solvability of a class of nonlinear elliptic type equation with variable exponent
U Sert, K Soltanov
arXiv preprint arXiv:1510.03907, 2015
82015
Solvability and long time behavior of nonlinear reaction–diffusion equations with Robin boundary condition
E Öztürk, KN Soltanov
Nonlinear Analysis: Theory, Methods & Applications 108, 1-13, 2014
72014
The system can't perform the operation now. Try again later.
Articles 1–20